MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ILED7 SURGICAL LIGHT

BAXTER HEALTHCARE CORPORATION ILED7 SURGICAL LIGHT
Model Number 4068210
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was inspected by a field service technician.It was identified during the inspection that a circlip came loose, causing the spring arm to slip out of the central axis and fall.The light system was installed in 2022 by baxter¿s installation team.The regularly maintenance was done by customer, baxter did not perform any preventive maintenance on this iled7 light system after initial installation.It is not known whether the customer has performed regular maintenance according to baxter specifications.According to the instructions for use preventive maintenance should be carried out every 2 years.By checking the system every 2 years, as recommended in the ifu and performed according to the maintenance instructions, it allows an incorrectly installed circlip to be identified and corrected.The issue was most likely caused by an installation error, as the circlip was not properly locked.The operating light system was repaired and is working as intended.Based on the investigation results no further actions are necessary.
 
Event or Problem Description
Baxter received a report stating that iled7 duo light head fell to the floor.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description

Brand Name
ILED7 SURGICAL LIGHT
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM COMPANY INC.
4279 u crosspoint drive
ladson SC 29456
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22699960
Report Number3007143268-2025-00062
Device Sequence Number15705973
Product Code FSY
UDI-Device Identifier00887761995857
UDI-Public(01)00887761995857(11)220722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4068210
Device Catalogue Number4068210
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown